# SDR IPXA2016042602621

- Difficulty date: April 9, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 26,047 hours, 17,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3600
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING OTBD FORE FLAP UPPER SURFACE HAS NUMEROUS DENTS WITH DELAMINATION.  REPAIRED 21 EA 2" DIAMETER AREAS IAW SRM 57-53-01-2R, REP 1, TABLE III AND 51-70-07-0G, PARA 5A.
